Shoukry Ibrahim Atia El-Ganaini

Publications :




      Appl. Comput. Math., V.14, N.3, Special Issue, 2015, pp.248-259





Dr. Shoukry Ibrahim Atia El-Ganaini



                   Assistant Professor







Scopus Author ID





Google Scholar    



سأقوم بمشيئة الله تعالي بعمل سمينارين بقسم الرياضيات بكلية العلوم يومي الاثنين الموافقين 25-09-2017  وبياناته كما يلي
Seminar # :  Title :

Traveling Wave Solutions , Double Reduction Theory

and Conservations Laws of Nonlinear PDEs in Mathematical Physics

[2] Mohammed O. Al-Amr, Shoukry El-Ganaini, New Exact Traveling Wave Solutions of the (4+1)-dimensional Fokas equation ,Computers and Mathematics with Applications 74 (2017) 1274–1287

[3] Shoukry El-Ganaini, Elsayed M.E. Zayed,Comment on “New optical soliton

       solutions for nonlinear complex fractional Schrödinger equation via new

       auxiliary equation method and novel (G_/G)-expansion method”,

       , Pramana – J. Phys. (2019) 93:13

[4]Shoukry El-Ganaini,  Mohammed O. Al-Amr, New abundant wave solutions of the  conformable space–time fractional (4+1)-dimensional Fokas equation in

  water   waves,   Computers and Mathematics with Applications 78 (2019) 2094–2106

[5] Shoukry El-Ganaini , Elsayed M.E. Zayed, Short comment on “the extended simplest equation method and the (G′/G − 1/G)- expansion method”  

Optik   206(2020)164258.

[6] Elsayed M.E. Zayed ,, Shoukry El-Ganaini, Short comment on “-expansion method

          proposed by Manafian and Lakestani”,Optik  207 (2020) 163794.

[7] Shoukry El-Ganaini  , Hitender Kumar, A variety of new traveling and localized solitary wave solutions of a nonlinear model describing the nonlinear low- pass electrical transmission lines, Chaos, Solitons and Fractals 140 (2020) 110218.

[8] Hitender Kumar,  Shoukry El-Ganaini, A note on “Envelope periodic solutions for a discrete network with the Jacobi elliptic functions and the alternative (G/G)-expansion method including the generalized Riccati equation”, Eur. Phys. J. Plus (2020) 135:694.

[9] Hitender Kumar,  Shoukry El-Ganaini, Traveling and localized solitary wave solutions
of the nonlinear electrical transmission line model
equation, Eur. Phys. J. Plus (2020) 135:749

[10] Shoukry El-Ganaini,    Comment on "Optical soliton to multi-core (coupling with all the neighbors) directional couplers and modulation instability" [Eur.Phys.J.Plus(2021)136:325],  Eur. Phys. J. Plus (2022) 137:483

[11]Shoukry El-Ganaini,  Mohammed O. Al-Amr,    New abundant solitary wave structures for a variety of some nonlinear models of surface wave propagation with their geometric interpretations, Math Meth Appl Sci. 2022;45:7200–7226

[12] Hajar Farhan Ismael*, Shoukry El-Ganaini and Hasan Bulut,  M-lump waves and their interaction with multi-soliton solutions for the (3 + 1)-dimensional Jimbo–Miwa equation,  IJNSNS 2022; aop

[13] Shoukry El-Ganaini,  Hitender Kumar, A variety of new soliton structures and various dynamical behaviors of a discrete electrical lattice with nonlinear dispersion  via variety of analytical architectures,Math Meth Appl     Sci. 2022;1–27

  [14] Shoukry El-Ganainia, Sachin Kumar,Symbolic computation to construct new soliton solutions and dynamical behaviors of various wave structures for two different extended and generalized nonlinear Schrodinger equations using the new improved modified generalized sub-ODE  proposed methodMathematics and Computers in Simulation 208 (2023) 28–56 

[15] Shoukry El-Ganaini,  Sachin Kumar ,  Monika Niwas,  Construction of multiple new  analytical soliton  solutions and various dynamical behaviors  to the nonlinear  convection-diffusion-reaction equation with power-law nonlinearity and density-

      dependent diffusion via Lie symmetry approach together  with a couple of  integration  approaches,  Journal of Ocean             Engineering and Science 8 (2023) 226–237  

[16]SHOUKRY EL-GANAINI, WEN-XIU MA and HITENDER KUMAR ,Modulational instability, optical solitons and travelling wave

        solutions to two nonlinear models in birefringent fibres with and without four-wave mixing terms,  Pramana – J. Phys. (2023) 97:119 
[17] Elsayed M.E. Zayed, Shoukry El-Ganaini,Comment on “Optical solitons of the (2 + 1)-dimensional Biswas–Milovic equation using modified extended tanh-function method”   ,Optik 288 (2023) 171154
[18] Elsayed M. E. Zayed ,  Shoukry El-Ganaini, Comment on the article published in Math Meth Appl Sci.
2021;44:2682–2691,Math. Meth. Appl. Sci. 2024;47:562–564.
[19] Elsayed M. E. Zayed, Shoukry El‑Ganaini, Comment on the article published in Opt Quant Electron
(2021) 53:726, Optical and Quantum Electronics (2024) 56:230.
[20] Shoukry El-Ganaini a, Hitender Kumar, Corrigendum to “A variety of new traveling and localized solitary wave solutions of anonlinear model describing the nonlinear low-pass electrical transmission lines” [Chaos, Solitons Fractals 140 (2020) 110218] ,  Chaos, Solitons and Fractals 183 (2024) 114889















أخر تحديث للصفحة : 6/2/2024 9:14:39 PM
عدد القراءات : 2039

جميع الحقوق محفوظة لجامعة دمنهور © 2016
تصميم وتنفيذ مشروع البوابة الإلكترونية